# SDR AALA202511052693

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N473AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 12291
- Aircraft time: 2,586 hours, 720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED STRAP HANGING OUT OF 4L DOOR. MAINTENANCE RESECURED 4L SLIDE STRAP.
